# SDR MWEA03006

- Difficulty date: January 8, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 59360531
- Condition: Corroded
- Location: Sta 593
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 AT STATION 593 IS CORRODED AROUND FASTENER HOLES THAT GO THROUGH THE SKIN.  --  REMOVED CORROSION AND INSTALLED SPLICE.
